MathSciNet Relay Station
MathSciNet bibliographic data
MR13220 46.3X
de Sz. Nagy, Béla Sur les lattis linéaires de dimension finie. (French) Comment. Math. Helv. 17, (1945). 209–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement